# SDR DALA2018102906392

- Difficulty date: October 23, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 88,198 hours, 12,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTING HANGING BY WIRES AT SEATS 19B, 23B, 27G, 30G. SECURED BEZEL AND REPLACED TRIM.
